# SDR UALA2011110405983

- Difficulty date: November 4, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RT MED CRACK ON FRAME AT LOWER AFT CORNER.  STOP DRILLED.  HFEC MFG AND INSTALL REPAIR IAW SRM 52-10-02 REPAIR 2.  PER SRM, INSPECTIONS REQUIRED EVERY 3000 CYCLES (PG 206 - EFS PG 28 & 33).  ON NON ROUTINE 0259944.  **  MF8291 CREATED TO MONITOR  **
